Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Orevkov Stepan Yur'evich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2018
1. S. Yu. Orevkov, Uspekhi Mat. Nauk, 2018  mathnet  crossref  elib
2. G. B. Mikhalkin, S. Yu. Orevkov, “Topology of maximally writhed real algebraic knots”, Dokl. Math., 97:1 (2018), 28–31  mathnet  crossref  crossref  isi  elib  scopus
3. S. Yu. Orevkov, Funktsional. Anal. i Prilozhen., 52:2 (2018)  mathnet  crossref  elib
4. Patrick M. Gilmer, Stepan Yu. Orevkov, “Signatures of real algebraic curves via plumbing diagrams”, J. Knot. Theor. Ramif., 27:3 (2018), 1840003 , 33 pp.  mathnet  crossref  isi  scopus

   2017
5. V. I. Zvonilov, S. Yu. Orevkov, “Compactification of the Space of Branched Coverings of the Two-Dimensional Sphere”, Proc. Steklov Inst. Math., 298 (2017), 118–128  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
6. Yu. Orevkov, “Automorphism group of the commutator subgroup of the braid group”, Annales de la Faculté des Sciences de Toulouse. Mathématiques, Sér. 6, 26:5 (2017), 1137–1161  mathnet  crossref  crossref
7. Stepan Yu. Orevkov, “Remark on Tono's theorem about cuspidal curves”, Math. Nachr., 290:17 (2017), 2992–2994  mathnet  crossref  isi
8. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  mathnet  crossref  mathscinet  isi  elib  elib  scopus

   2016
9. S. Yu. Orevkov, “Markov traces on the Funar algebra”, Comm. Math. Phys., 344:2 (2016), 371–396  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
10. Grigory Mikhalkin, Stepan Orevkov, “Real algebraic knots and links of small degree”, J. Knot. Theor. Ramif., 25:12 (2016), 1642010 , 34 pp.  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2015
11. S. Yu. Orevkov, “Algorithmic recognition of quasipositive braids of algebraic length two”, J. Algebra, 423 (2015), 1080–1108  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  scopus (cited: 3)
12. S. Yu. Orevkov, “On the Hurwitz action on quasipositive factorizations of 3-braids”, Dokl. Math., 91:2 (2015), 173–177  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
13. S. Yu. Orevkov, “Criterion of Hurwitz equivalence for quasipositive factorizations of 3-braids”, Dokl. Math., 92:1 (2015), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
14. Stepan Orevkov, “Parametric equations of plane sextic curves with a maximal set of double points”, J. Algebra Appl., 14:9 (2015), 1540013 , 14 pp.  mathnet (cited: 1)  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  scopus (cited: 2)
15. Stepan Yu. Orevkov, “Algorithmic recognition of quasipositive 4-braids of algebraic length three”, Groups Complex. Cryptol., 7:2 (2015), 157–173  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
16. S. Yu. Orevkov, “On modular computation of Gröbner bases with integer coefficients”, J. Math. Sci. (N. Y.), 200:6 (2014), 722–724  mathnet  crossref  elib  scopus
17. S. Yu. Orevkov, “Cubic Hecke algebras and invariants of transversal links”, Dokl. Math., 89:1 (2014), 115–118  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
18. S. Yu. Orevkov, “On commutator subgroups of Artin groups”, Dokl. Math., 85:1 (2012), 117–119  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2010
19. S. Yu. Orevkov, “Complex orientation formulas for $M$-curves of degree $4d+1$ with 4 nests”, Ann. Fac. Sci. Toulouse Math. (6), 19:1 (2010), 13–26  crossref  mathscinet  zmath
20. S. Yu. Orevkov, Yu. P. Orevkov, “The Agnihotri–Woodward–Belkale Polytope and Klyachko Cones”, Math. Notes, 87:1 (2010), 96–101  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2008
21. S. Yu. Orevkov, “Proper analytic embedding of $\mathbb{CP}^1$ minus a Cantor set into $\mathbb C^2$”, Russian Math. Surveys, 63:1 (2008), 168–169  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
22. S. Yu. Orevkov, “Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch”, St. Petersburg Math. J., 19:4 (2008), 625–674  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2007
23. S. Yu. Orevkov, “Sharpness of Risler's upper bound for the total curvature of an affine real algebraic hypersurface”, Russian Math. Surveys, 62:2 (2007), 393–394  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2006
24. S. Yu. Orevkov, “Algebraic Curve in the Unit Ball in $\mathbb C^2$ That Passes through the Origin and All of Whose Boundary Components Are Arbitrarily Short”, Proc. Steklov Inst. Math., 253 (2006), 123–143  mathnet  crossref  mathscinet  elib  scopus (cited: 1)

   2005
25. S. Yu. Orevkov, “Plane real algebraic curves of odd degree with a deep nest”, J. Knot Theory Ramifications, 14:4 (2005), 497–522  crossref  mathscinet (cited: 4)  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 4)

   2004
26. S. Yu. Orevkov, “Solution of the word problem in the singular braid group”, Turkish J. Math., 28:1 (2004), 95–100  mathscinet (cited: 1)  zmath  isi (cited: 60)
27. S. Yu. Orevkov, “Quasipositivity problem for 3-braids”, Turkish J. Math., 28:1 (2004), 89–93  mathscinet (cited: 6)  zmath
28. V. M. Kharlamov, S. Yu. Orevkov, “The number of trees half of whose vertices are leaves and asymptotic enumeration of plane real algebraic curves”, J. Combin. Theory Ser. A, 105:1 (2004), 127–142  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 2)

   2003
29. S. Yu. Orevkov, “Riemann existence theorem and construction of real algebraic curves”, Ann. Fac. Sci. Toulouse Math. (6), 12:4 (2003), 517–531  crossref  mathscinet (cited: 21)  zmath
30. S. Yu. Orevkov, V. V. Shevchishin, “Markov theorem for transversal links”, J. Knot Theory Ramifications, 12:7 (2003), 905–913  crossref  mathscinet (cited: 16)  zmath  isi (cited: 19)  elib (cited: 19)  scopus (cited: 24)
31. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet (cited: 6)  mathscinet (cited: 3)  zmath

   2002
32. S. Yu. Orevkov, “On rational cuspidal curves. I. Sharp estimate for degree via multiplicities”, Math. Ann., 324:4 (2002), 657–673  crossref  mathscinet (cited: 21)  zmath  isi (cited: 28)  elib (cited: 18)  scopus (cited: 27)
33. S. Yu. Orevkov, “Classification of flexible $M$-curves of degree 8 up to isotopy”, Geom. Funct. Anal., 12:4 (2002), 723–755  crossref  mathscinet (cited: 19)  zmath  isi (cited: 17)  elib (cited: 15)  scopus (cited: 18)
34. S. Yu. Orevkov, E. I. Shustin, “Flexible, algebraically unrealizable curves: rehabilitation of Hilbert-Rohn-Gudkov approach”, J. Reine Angew. Math., 551 (2002), 145–172  crossref  mathscinet (cited: 10)  zmath  isi (cited: 5)  elib (cited: 8)
35. S. Fiedler-Le Touzé, S. Yu. Orevkov, “A flexible affine $M$-sextic which is algebraically unrealizable”, J. Algebraic Geom., 11:2 (2002), 293–310  crossref  mathscinet (cited: 12)  zmath  isi (cited: 5)  scopus (cited: 7)
36. S. Yu. Orevkov, “Petrovskiĭ-Oleĭnik inequalities and the combinatorics of Viro $T$-hypersurfaces”, St. Petersburg Math. J., 14:1 (2002), 101–118  mathnet  mathscinet  zmath
37. S. Yu. Orevkov, “New $M$-Curve of Degree 8”, Funct. Anal. Appl., 36:3 (2002), 247–249  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2001
38. S. Yu. Orevkov, “Quasipositivity test via unitary representations of braid groups and its applications to real algebraic curves”, J. Knot Theory Ramifications, 10:7 (2001), 1005–1023  crossref  mathscinet (cited: 8)  zmath  isi (cited: 7)  elib (cited: 10)  scopus (cited: 9)
39. S. Yu. Orevkov, “Real quintic surface with 23 components”, C. R. Acad. Sci. Paris Sér. I Math., 333:2 (2001), 115–118  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)
40. M. Boileau, S. Orevkov, “Quasi-positivité d'une courbe analytique dans une boule pseudo-convexe”, C. R. Acad. Sci. Paris Sér. I Math., 332:9 (2001), 825–830  crossref  mathscinet (cited: 13)  zmath  adsnasa  isi (cited: 15)  scopus (cited: 19)
41. S. Yu. Orevkov, “Complex orientations of $M$-curves of degree 7”, Topology, ergodic theory, real algebraic geometry, Amer. Math. Soc. Transl. Ser. 2, 202, Amer. Math. Soc., Providence, RI, 2001, 215–227  crossref  mathscinet (cited: 3)  zmath
42. O. Ya. Viro, S. Yu. Orevkov, “Congruence mod 8 for real algebraic curves of degree 9”, Russian Math. Surveys, 56:4 (2001), 770–771  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 1)
43. S. Yu. Orevkov, “Counterexamples to the “Jacobian Conjecture at Infinity””, Proc. Steklov Inst. Math., 235 (2001), 173–201  mathnet  mathscinet  zmath

   2000
44. S. Yu. Orevkov, “Markov moves for quasipositive braids”, C. R. Acad. Sci. Paris Sér. I Math., 331:7 (2000), 557–562  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 7)  elib (cited: 6)
45. S. Yu. Orevkov, “Link Theory and New Restrictions for $M$-Curves of Degree Nine”, Funct. Anal. Appl., 34:3 (2000), 229–231  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 4)
46. S. Yu. Orevkov, “Strong Positivity in Right-Invariant Order on Braid Groups and Quasipositivity”, Math. Notes, 68:5 (2000), 588–593  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 1)
47. S. Yu. Orevkov, “When a chain of blowups defines an automorphism of $\mathbb C^2$”, Math. Notes, 67:4 (2000), 541–543  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2003
48. S. Yu. Orevkov, V. M. Kharlamov, “The growth rate of the number of classes of real plane algebraic curves with the growth of the degree”, J. Math. Sci. (N. Y.), 113:5 (2003), 666–674  mathnet  crossref  mathscinet  zmath

   1999
49. V. M. Kharlamov, S. Yu. Orevkov, E.`I. Shustin, “Singularity which has no $M$-smoothing”, The Arnoldfest (Toronto, ON, 1997), Fields Inst. Commun., 24, Amer. Math. Soc., Providence, RI, 1999, 273–309  mathscinet (cited: 3)  zmath
50. S. Yu. Orevkov, “Asymptotic number of triangulations with vertices in ${\mathbf Z}^2$”, J. Combin. Theory Ser. A, 86:1 (1999), 200–203  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 4)
51. S. Yu. Orevkov, “Link theory and oval arrangements of real algebraic curves”, Topology, 38:4 (1999), 779–810  crossref  mathscinet (cited: 41)  zmath  isi (cited: 34)  elib (cited: 38)  scopus (cited: 40)

   2000
52. S. Yu. Orevkov, G. M. Polotovsky, “Projective $M$-cubics and $M$-quartics in general position with a maximally intersecting pair of ovals”, St. Petersburg Math. J., 11:5 (2000), 837–852  mathnet  mathscinet  zmath

   1999
53. S. Yu. Orevkov, “Potential at Infinity of a Polynomial Image of the Disk”, Funct. Anal. Appl., 33:4 (1999), 307–309  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
54. S. Yu. Orevkov, “Prospective conics and $M$-quintics in general position with a maximally intersecting pair of ovals”, Math. Notes, 65:4 (1999), 528–532  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
55. S. Yu. Orevkov, “The volume of the Newton polytope of a discriminant”, Russian Math. Surveys, 54:5 (1999), 1033–1034  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  scopus (cited: 3)

   1998
56. G. Dethloff, S. Orevkov, M. Zaidenberg, “Plane curves with a big fundamental group of the complement”, Voronezh Winter Mathematical Schools, Amer. Math. Soc. Transl. Ser. 2, 184, Amer. Math. Soc., Providence, RI, 1998, 63–84  crossref  mathscinet (cited: 9)  zmath  isi (cited: 9)
57. S. Yu. Orevkov, “Realizability of a braid monodromy by an algebraic function in a disk”, C. R. Acad. Sci. Paris Sér. I Math., 326:7 (1998), 867–871  crossref  mathscinet (cited: 4)  zmath  adsnasa  isi (cited: 2)  elib (cited: 4)
58. S. Yu. Orevkov, “A New Affine $M$-Sextic”, Funct. Anal. Appl., 32:2 (1998), 141–143  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 2)
59. A. V. Domrina, S. Yu. Orevkov, “On four-sheeted polynomial mappings of $\mathbb C^2$. I. The case of an irreducible ramification curve”, Math. Notes, 64:6 (1998), 732–744  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
60. S. Yu. Orevkov, “A new affine $M$-sextic. II”, Russian Math. Surveys, 53:5 (1998), 1099–1101  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 1)

   1997
61. S. Yu. Orevkov, “Acyclic algebraic surfaces bounded by Seifert spheres”, Osaka J. Math., 34:2 (1997), 457–480  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib (cited: 2)  scopus (cited: 2)

   1996
62. S. Yu. Orevkov, “Rudolph diagrams and an analytic realization of the Vitushkin covering”, Math. Notes, 60:2 (1996), 153–164  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 3)
63. S. Yu. Orevkov, M. G. Zaidenberg, “On rigid rational cuspidal plane curves”, Russian Math. Surveys, 51:1 (1996), 179–180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 9)  scopus (cited: 7)

   1995
64. S. Yu. Orevkov, “On Abhyankar quasi-rational singularities”, Russian Math. Surveys, 50:6 (1995), 1290–1291  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1994
65. S. Yu. Orevkov, “On level lines of a conformal isomorphism of a domain onto a disk”, Math. Notes, 56:5 (1994), 1197–1199  mathnet  crossref  mathscinet  zmath  isi  scopus

   1990
66. S. Yu. Orevkov, “An example in connection with the Jacobian conjecture”, Math. Notes, 47:1 (1990), 82–88  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus
67. S. Yu. Orevkov, “The commutant of the fundamental group of the complement of a plane algebraic curve”, Russian Math. Surveys, 45:1 (1990), 221–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)
68. S. Yu. Orevkov, “The fundamental group of the complement of a plane algebraic curve”, Math. USSR-Sb., 65:1 (1990), 267–277  mathnet  crossref  mathscinet  zmath  isi

   1987
69. S. Yu. Orevkov, “On three-sheeted polynomial mappings of $\mathbf C^2$”, Math. USSR-Izv., 29:3 (1987), 587–596  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   1984
70. S. Yu. Orevkov, “Rearrangements of the level hypersurfaces of the direct sum of two functions”, Moscow Univ. Math. Bull., 39:6 (1984), 12–18  mathscinet  zmath  isi
71. S. Yu. Orevkov, “Reorientation of level surfaces of a function in a neighbourhood of a simple unimodular critical point”, Russian Math. Surveys, 39:2 (1984), 187–188  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus

Научно-популярные и образовательные материалы


   1997
72. S. Yu. Orevkov, Mat. Pros., 1, MCCME, Moscow, 1997, 96–102  mathnet

Personalia


   2016
73. A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts, “V. I. Parusnikov. Obituary”, Chebyshevskii Sb., 17:1 (2016), 284–285  mathnet  elib

Letters, errata


   2002
74. S. Yu. Orevkov, “Erratum to: “Link theory and oval arrangements of real algebraic curves” [Topology 38 (1999), no. 4, 779–810]”, Topology, 41:1 (2002), 211–212  crossref  mathscinet (cited: 2)  isi (cited: 1)  scopus

   1991
75. S. Yu. Orevkov, “Letter to the editor”, Math. Notes, 49:6 (1991), 659  mathnet  crossref  mathscinet  zmath  scopus
Home page

© Steklov Mathematical Institute of RAS, 2004–2018